# SDR CALA2019052400816

- Difficulty date: May 21, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 63,049 hours, 25,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: D53475575212
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL COVER SHEET STRAP HAS PREVIOUS OUT OF ROUND HOLE - A3NB-53-3-6129 - NR 9299138 REMOVED AFT CARGO DOOR SILL COVER SHEET STRAP IAW SRM 51-42 -11. FABRICATED NEW STRAP IAW GMM 07-35-05 AND INSTALLED AFT CARGO DOOR SILL COVER SHEET STRAP IAW SRM 51-72-11.
